Advil Liqui-Gels Ibuprofen 200mg – 200 Capsules
BP 10 Acne Medication – 30ml
Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules
  • Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules
Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules
  • Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules
Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules
  • Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules
Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules
  • Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules

Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules

Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules

Px-001290
Px-001290

Solubilized Ibuprofen capsules indicated for temporarily relieving minor aches and pains due to headache, muscular aches, menstrual cramps, common cold, backache, toothache, minor pain or arthritis and reduces fever.

₦18,500.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules

Advil Liqui-Gels Ibuprofen 200mg – 120 Capsules | Presentation : Pack - 120 Capsules

₦18,500.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Advil Liqui-Gels 200mg – 120 Capsules is a solubilized Ibuprofen capsules indicated for the relieve of pains and fever. It is effective at temporarily relieving minor aches and pains due to headache, muscular aches, menstrual cramps, common cold, backache, toothache, minor pain or arthritis and reduces fever.

 

Ingredient

Each capsule contains 200mg of solubilized Ibuprofen and 20mg of potassium.

 

Direction for Use

Do not exceed recommended dose. Use the smallest effective dose. Adults and children over 12 years should take one capsule every 4 to 6 hours daily while sym[ptoms persist. If fever or pain does not respond to 1 capsule you can take 2 capsules. Do not exceed 6 capsules in 24 hours, unless directed by your doctor. Should not be adminstered to children less than 12 years old.

 

Caution

Ask you doctor before you use this medication if you are pregnant, age 60 years or above, taking any other medication or have stomach problems. This product may cause severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If allergic reaction occurs discontinue use and seek medical help immediately. This product contains a nonsteroidal anti-inflamatory drug (NSAID), which may cause severe stomach bleeding. The risk of heart attack or stroke may increase if you take more than directed or for a longer than directed.

Active Ingredient
Ibuprofen
Drug Strength
200mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
Manufacturer
Pfizer

Specific References

EAN13
5336637456

Customers who bought this product also bought:

SMS NOTIFICATION FEE

SMS NOTIFICATION - Receive Order Status SMS on your mobile phone
₦85.71
IN-STOCK

SMS NOTIFICATION FEE

SMS NOTIFICATION - Receive Order Status SMS on your mobile phone
₦85.71
IN-STOCK